# SDR SWAA2023030297147

- Difficulty date: January 31, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 72,784 hours, 43,149 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#7 LEADING EDGE SLAT LOWER SKIN AT ACTUATOR ATTACH POINTS HAVE CRACKED SKIN BELOW RIVET.<[01] ACCOMPLISHED HFEC SURFACE SCAN IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23. 2EA CRACKS NOTED AROUND RIVET HOLE; DIMENSIONS OF CRACKS 0.2' X 0.1' AND 0.1' X 0.1' MARKED.  ACCOMPLISHED HFEC OPEN HOLE INSPECTION IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 16. NO CRACKS NOTED.  ACCOMPLIS[10] FABRICATED REPAIR DOUBLER -1 FROM 0.071'; 7075-T6-C; LOT#1478276-1; REPAIR FILLER-2; FROM 0.063'. 7075-T6-C; LOT#1498631-1; IAW SRM 57-42-01-2R-8; OK TO APPLY CHEMICAL CONVERSION AND PRIMER;[18] INSTALLED REPAIR PARTS AT #7 LEADING EDGE SLAT LOWER SKIN IAW SRM 57-42-01-2R-8;[25] REPAIRED THE #7 SLAT LOWER LE SKIN AT THE ACTUATOR ATTACH FITTING IAW SRM 57-42-01-2R-8 AND SOPM 20-50-01.;.
